# SDR ASOA201701271107

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT FROM FS 713-763 HAS CORROSION IN MULTIPLE PLACES. REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW EC/TC REO 670-53-00-343 AND AMM 53-00-49-400-801-A02.
